... diphenhydramine..He will sleep 11-13 hrs then gets up an lays on the sofa,falls asleep for maybe 2 more hours.He also takes 100mg Zoloft.He has been layed off from his job 2 months an he worked the 4pm-4am shift for several years .When he got layed off he said he needed something to help him get back into a routine of night time sleeping.Its been 2 months now and I am very worried that this may interact with his meds an that he is staying so drained an tired because of the otc sleep aid.Please reply an answer my question.Thank you
He needs to go with you to his Doctor. I think that he is so depressed that he is indeed missing out on life. Sleeping 11-13 hours is too much.
A suggestion that I gave some of my friends is, when looking for a job type in the job name and the nearest large city to your house. Type this into Google and you can get all kinds of openings. Because people post their job openings everywhere. So you go to the world wide web.
Wishing you the best
I noticed the plavix your husband is taking and that is a real red flag to someone who is sleeping alot. My husband a very healthy 54 yr old man, strong, thin, hard working, would fall asleep right after dinner for 1-2 hrs & then back to sleep again very early evening for the night and I was always telling him I did not think that was normal so he got a complete check up 3 yrs ago... everything came back perfect... 2 - 3 months later he had a massive heart attack! The surgeon that saved his life said the constant sleepiness was a sign he was not getting enough oxygen to his brain as he had 3 arteries blocked and was just barely saved by emergeny surgery. So I beg you to check for all the things you may hear on this fourm of careing people...
depression, heart problems, medications interactions, your health is in your own hands and you can not just sit back and wait for someone else to find the answer, like your own doctor, investigate everything, obvioujsly you are concerned or you would not be seeking out a response here so please keep checking like the loving wife you must be! God bless & GoodHealth to U both Nanc
Your husband's sleep habits could be caused by any number of things. In my opinion, he should see a doctor as soon as possible and I would recommend you go with him--two heads are always better than one. And don't be afraid to ask questions and if you don't understand, tell the doctor that; most doctors will make sure you understand. My sleepiness and tiredness was caused by blocked vessels in my heart and depression. So please get some medical help. God bless you!
I have taken this a long time ago if memory serves me this is for Blood pressure and it also has a water pill effect does he take potassium? or eat bananas? Zoloft is a drug that is for depression take it exactly as directed by the doctor (he needs to know exactly the medications that he is on) I wish I could give you an answer about diphenhydramine I would not feel safe in telling you to go ahead one way or the other I always want to help never harm you could even talk with the pharmacist or his office just want the best for you both
- Plavix Drug Information
- Zestoretic Drug Information
- Zoloft Drug Information
- Diphenhydramine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 1 answer
Posted 28 Apr 2012 • 5 answers
Posted 10 Aug 2012 • 5 answers
Posted 1 Feb 2013 • 1 answer
Posted 27 Jun 2013 • 2 answers